# SDR ASAA0410543

- Difficulty date: November 16, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND STATION 188 STRINGER 17L HAS LIGHTING STRIKE DAMAGE THAT IS OUT OF LIMITS IAW SRM.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS, DOUBLERS AND TRIPLER IAW SRM.  (M)
